A topological rigidity theorem on open manifolds with nonnegative Ricci curvature

Qiaoling Wang Departamento de Matemática-IE, Universidade de Brasília

TBD mathscidoc:1701.333042

Arkiv for Matematik, 42, (2), 399-407, 2003.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 1101 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{qiaoling2003a,
  title={A topological rigidity theorem on open manifolds with nonnegative Ricci curvature},
  author={Qiaoling Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612304164851},
  booktitle={Arkiv for Matematik},
  volume={42},
  number={2},
  pages={399-407},
  year={2003},
}
Qiaoling Wang. A topological rigidity theorem on open manifolds with nonnegative Ricci curvature. 2003. Vol. 42. In Arkiv for Matematik. pp.399-407. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612304164851.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved